# SDR UHLA2014090300657

- Difficulty date: September 3, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 20,940 hours, 13,078 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD CARGO DOOR CUTOUT, CENTER SEAL REST.  R & R CENTER SEAL REST IAW SRM 51-41-02.  MAJOR REPAIR
